# SDR ASOA201100821

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FLOORBOARD SUPPORT BRACKET AT FS 280.00 IS CORRODED ON THE UPPER AND LOWER SURFACES.  REPLACED FLOORBOARD SUPPORT BRACKET. REMOVED FLOORBOARD SUPPORT BRACKET IAW SRM 51-42-06-001-001-A01. DRILLED NEW BRACKET IAW SRM 51-42-06-001-001-A01.  THIS IS A MINOR REPAIR.  INSTALL FLOORBOARD SUPPORT BRACKET.  INSTALLED NEW FLOORBOARD SUPPORT BRACKET IAW SRM 51-42-21-001-001-A01, 51-42-13-001-001-A01, AND 51-42-06-001-001-A01.  THIS IS A MINOR REPAIR.
